# SDR N6WA20110521

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 4,547 hours, 3,011 cycles
- System (JASC): 3242 · Brake
- Part: Sensor
- Condition: Faulty
- Location: Brake Temp
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

BRAKE OVER HEAT MASTER WARNING.  TURNED INTO BRAKE TEMP SENSOR UNAVAILABLE.    INSPECTIED AND FOUND FAULTY BRAKE TEMP READOUT.  DEFFERED NR 4 BRAKE TEMP READOUT ON DMI 24399 IAW MEL 32-46-01D, CAT C, AUTHORIZED.
